MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s1055-3290(05)80006-8

Медицинская библиотека · The Journal of the Association of Nurses in AIDS Care : JANAC · 1995

Changes in taste associated with intravenous administration of pentamidine (revised).

Glover J, Dibble S, Miaskowski C, Geibert R

Клинический случайCorrected and Republished ArticleСтатьяПеревод пока не подготовлен

Аннотация

In this pilot study the authors set out to: (a) describe the incidence of taste changes associated with intravenous (i.v.) pentamidine treatment; and (b) determine the factors that are related to making the taste changes better and worse. A convenience sample (N = 18) of adult male outpatients with AIDS participated in this study. One hundred percent of the participants experienced an unpleasant taste after the administration of pentamidine. The largest percentage of patients had a metallic taste (89%, n = 16); while 67% (n = 12) experienced a bitter taste. These data suggest that healthcare providers need to assess for the unpleasant taste associated with i.v. pentamidine and develop appropriate management strategies.

Для цитирования: Glover J, Dibble S, Miaskowski C, Geibert R. Changes in taste associated with intravenous administration of pentamidine (revised).. The Journal of the Association of Nurses in AIDS Care : JANAC. 1995. DOI: 10.1016/s1055-3290(05)80006-8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.